Alert archive / Tennessee / River Flood Warnings in 2009

River Flood Warning 2, NWS Nashville, TN

March 26, 2009Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Mar 26, 2009, 8:00 AM CDT for Bedford County, Tennessee. It took effect at Mar 26, 2009, 8:07 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2009, 8:00 AM CDT (13:00 UTC)
In effect from
Mar 26, 2009, 8:07 AM CDT
Expired
Mar 26, 2009, 4:27 PM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOHX 261307
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
0800 AM CDT THU MAR 26 2009

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

.HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO
RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-270107-
/O.NEW.KOHX.FL.W.0002.090326T1307Z-000000T0000Z/
/WTTT1.1.ER.090326T1135Z.090326T1200Z.000000T0000Z.NO/
807 AM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 08AM THURSDAY THE STAGE WAS...8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
5 follow-up statements
000 
WGUS84 KOHX 261407
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
907 AM CDT THU MAR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO
RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-270207-
/O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090326T1135Z.090326T1300Z.000000T0000Z.NO/
907 AM CDT THU MAR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL THIS AFTERNOON. 
* AT 09AM THURSDAY THE STAGE WAS 10.4 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 261612
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT THU MAR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND 
STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH 
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-270412-
/O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090326T1135Z.090326T1500Z.000000T0000Z.NO/
1112 AM CDT THU MAR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL THIS AFTERNOON.
* AT 11AM THURSDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS OCCURRING.
* THE RIVER HAS CRESTED AND WILL GRADUALLY FALL THROUGH THIS AFTERNOON.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 261756
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 PM CDT THU MAR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND 
STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH 
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-270556-
/O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090326T1135Z.090326T1515Z.000000T0000Z.NO/
1256 PM CDT THU MAR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL THIS AFTERNOON.
* AT 1PM THURSDAY THE STAGE WAS 10.0 FEET AND FALLING.
* THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 262010
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
310 PM CDT THU MAR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.RAINFALL AMOUNTS AROUND TWO INCHES LAST NIGHT HAS CAUSED AREA CREEKS AND 
STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH 
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-270810-
/O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090326T1135Z.090326T1515Z.000000T0000Z.NO/
310 PM CDT THU MAR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* THROUGH THIS AFTERNOON.
* AT 03PM THURSDAY THE STAGE WAS 9.0 FEET AND FALLING.
* THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 8.0 FEET.
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 262127
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT THU MAR 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY
 
.THE GARRISON FORK NEAR WARTRACE HAS FALLEN BELOW FLOOD STAGE AND WILL 
CONTINUE TO SUBSIDE THIS EVENING.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT 
OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-262157-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-090326T2127Z/
/WTTT1.1.ER.090326T1135Z.090326T1515Z.090326T2045Z.NO/
427 PM CDT THU MAR 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE GARRISON FORK NEAR WARTRACE.
* AT 04PM THURSDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO SUBSIDE 
  THIS EVENING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 26, 7:44 AM CDT, 16 minutes earlier.

Area forecast discussion, Mar 26, 7:44 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
744 AM CDT THU MAR 26 2009

.UPDATE...RAIN HAS PULLED THROUGH MIDDLE TENNESSEE MUCH QUICKER
THAN EXPECTED, WITH JUST SOME ACTIVITY LEFT ON THE UPPER PLATEAU
AT THIS TIME. SURFACE MAP AT 12Z SHOWED THE SURFACE LOW NEAR
NASHVILLE, WITH THE CLEARING LINE ALREADY PAST THE TENNESSEE
RIVER. SO, WILL ISSUE A FORECAST UPDATE SHORTLY TO REMOVE ALL
POPS EXCEPT ALONG THE PLATEAU, AND DECREASE SKY COVER FOR THIS
MORNING ACROSS THE MID STATE.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

ROSE
Hazardous weather outlook, Mar 26, 5:25 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
525 AM CDT THU MAR 26 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
525 AM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A POTENT LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE MID STATE
FRIDAY NIGHT INTO SATURDAY AND BRING ALONG THE POTENTIAL FOR
ISOLATED SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED FOR FRIDAY
NIGHT INTO SATURDAY.

19

Nearby

River Flood Warnings in Tennessee, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.